RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kalimullin, Iskander Shagitovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 21

Number of views:
This page:1826
Abstract pages:3889
Full texts:927
References:374
Associate professor
Doctor of physico-mathematical sciences (2001)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: , ,
Website: http://www.ksu.ru/persons/5211.ru.html

http://www.mathnet.ru/eng/person29204
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kalimullin.iskander-sh
https://mathscinet.ams.org/mathscinet/MRAuthorID/669362

Publications in Math-Net.Ru
2018
1. I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrakhmanov, “Positive presentations of families in relation to reducibility with respect to enumerability”, Algebra Logika, 57:4 (2018),  492–498  mathnet; Algebra and Logic, 57:4 (2018), 320–323  isi  scopus
2. I. Sh. Kalimullin, A. Kach, A. Montalbán, V. G. Puzarenko, M. Kh. Faizrakhmanov, “Jump inversions of algebraic structures and the $\Sigma$-definability”, Algebra Logika, 57:2 (2018),  243–249  mathnet; Algebra and Logic, 57:2 (2018), 161–165  isi  scopus
3. I. Sh. Kalimullin, V. L. Selivanov, A. N. Frolov, “Degree spectra of structures”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 158 (2018),  23–39  mathnet
4. I. Sh. Kalimullin, M. Kh. Faizrakhmanov, “Degrees of enumerations of countable Wehner-like families”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 157 (2018),  59–69  mathnet
5. I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrahmanov, “Positive presentations of families relative to $e$-oracles”, Sibirsk. Mat. Zh., 59:4 (2018),  823–833  mathnet  elib; Siberian Math. J., 59:4 (2018), 648–656  isi  scopus
2017
6. I. S. Kalimullin, A. G. Melnikov, K. M. Ng, “The diversity of categoricity without delay”, Algebra Logika, 56:2 (2017),  256–266  mathnet; Algebra and Logic, 56:2 (2017), 171–177  isi  scopus
7. N. A. Bazhenov, A. N. Frolov, I. Sh. Kalimullin, A. G. Melnikov, “Computability of distributive lattices”, Sibirsk. Mat. Zh., 58:6 (2017),  1236–1251  mathnet  elib; Siberian Math. J., 58:6 (2017), 959–970  isi  scopus
2016
8. N. A. Bazhenov, I. Sh. Kalimullin, M. M. Yamaleev, “Degrees of categoricity vs. strong degrees of categoricity”, Algebra Logika, 55:2 (2016),  257–263  mathnet; Algebra and Logic, 55:2 (2016), 173–177  isi  scopus
2015
9. I. Sh. Kalimullin, M. Kh. Faizrakhmanov, “A hierarchy of classes of families and $n$-low degrees”, Algebra Logika, 54:4 (2015),  536–541  mathnet  mathscinet; Algebra and Logic, 54:4 (2015), 347–350  isi  scopus
2014
10. D. Kh. Zainetdinov, I. Sh. Kalimullin, “On limitwise monotonic reducibility of $\Sigma_2^0$-sets”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:1 (2014),  22–30  mathnet
2012
11. I. Sh. Kalimullin, M. Kh. Faizrakhmanov, “Limitwise monotonic spectra of $\Sigma^0_2$-sets”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  107–116  mathnet
2009
12. I. Sh. Kalimullin, V. G. Puzarenko, “Reducibility on families”, Algebra Logika, 48:1 (2009),  31–53  mathnet  mathscinet  zmath; Algebra and Logic, 48:1 (2009), 20–32  isi  scopus
13. I. Sh. Kalimullin, “Relations between algorithmic reducibilities of algebraic systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 6,  71–72  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:6 (2009), 58–59
14. I. Sh. Kalimullin, “Uniform reducibility of representability problems for algebraic structures”, Sibirsk. Mat. Zh., 50:2 (2009),  334–343  mathnet  mathscinet; Siberian Math. J., 50:2 (2009), 265–271  isi  scopus
2008
15. I. Sh. Kalimullin, “Almost computably enumerable families of sets”, Mat. Sb., 199:10 (2008),  33–40  mathnet  mathscinet  zmath  elib; Sb. Math., 199:10 (2008), 1451–1458  isi  elib  scopus
16. I. Sh. Kalimullin, “Restrictions on the degree spectra of algebraic structures”, Sibirsk. Mat. Zh., 49:6 (2008),  1296–1309  mathnet  mathscinet; Siberian Math. J., 49:6 (2008), 1034–1043  isi  scopus
2007
17. I. Sh. Kalimullin, “Spectra of degrees of some structures”, Algebra Logika, 46:6 (2007),  729–744  mathnet  mathscinet  zmath; Algebra and Logic, 46:6 (2007), 399–408  isi  scopus
2004
18. I. Sh. Kalimullin, V. G. Puzarenko, “Computability Principles on Admissible Sets”, Mat. Tr., 7:2 (2004),  35–71  mathnet  mathscinet  zmath; Siberian Adv. Math., 15:4 (2005), 1–33
2003
19. M. M. Arslanov, I. Sh. Kalimullin, S. B. Cooper, “Splitting Properties of Total Enumeration Degrees”, Algebra Logika, 42:1 (2003),  3–25  mathnet  mathscinet  zmath; Algebra and Logic, 42:1 (2003), 1–13  scopus
2001
20. I. Sh. Kalimullin, “On elementary theories of semilattices of $n$-recursively enumerable degrees with respect to enumerability”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 4,  24–27  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:4 (2001), 22–25
2000
21. I. Sh. Kalimullin, “Relative complements in $\Delta_2^0$-degrees with respect to enumerability”, Algebra Logika, 39:5 (2000),  547–566  mathnet  mathscinet  zmath; Algebra and Logic, 39:5 (2000), 313–323  scopus

2014
22. I. Sh. Kalimullin, “Professor M. M. Arslanov and a fixed-point theorem”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:1 (2014),  154–156  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019